MAUDE Adverse Event Report: CARDINAL HEALTH 3.5FR DUAL-LUMEN UVC CATH; CATHETER, UMBILICAL ARTERY

CARDINAL HEALTH 3.5FR DUAL-LUMEN UVC CATH; CATHETER, UMBILICAL ARTERY
Model Number 8888160531
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the catheter has a micro hole near the base.The defect was found during testing before starting the procedure.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed showing the lot was manufactured according to standards and that there were no discrepancies that could be related to the event reported.Based on review, it's concluded that the lot was released according to product requirements.There was no sample submitted for evaluation and the reported condition could not be confirmed.Based on current manufacturing process, no manufacturing or design issues were identified.As such, the root cause could not be determined.There is no corrective or preventative action (capa) required at this time.It must be noted that in-process controls, such as personnel training, incoming quality acceptance testing for raw material, 100% in process visual inspection, and visual acceptance sampling are in place to prevent nonconforming product from leaving the manufacturing operations.This complaint will be used for tracking and trending purposes.

Brand Name
3.5FR DUAL-LUMEN UVC CATH
Common Device Name
CATHETER, UMBILICAL ARTERY
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key14739943
Report Number3009211636-2022-00789
Device Sequence Number6048313
Product Code FOS
UDI-Device Identifier20884527005175
UDI-Public20884527005175
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888160531
Device Catalogue Number8888160531
Device Lot Number1933000168
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2022
Supplement Date Received by Manufacturer05/24/2022
Initial Report FDA Received Date06/18/2022
Supplement Report FDA Received Date08/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown